Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jan 29, 2013, 10:51 AM CST for Garvin County, Stephens County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 10:51 AM CST (16:51 UTC)
- Expired
- Jan 29, 2013, 11:15 AM CST
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garvin County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 4:57 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS54 KOUN 291651
SVROUN
OKC049-137-291715-
/O.NEW.KOUN.SV.W.0009.130129T1651Z-130129T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1051 AM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1115 AM CST
* AT 1047 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF VELMA...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...VELMA...ANTIOCH...FOSTER AND WHITEBEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3447 9773 3454 9775 3485 9757 3485 9735
3479 9723 3445 9767
TIME...MOT...LOC 1647Z 219DEG 43KT 3456 9767
$$
KURTZ1 follow-up statement
274
WWUS54 KOUN 291711
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CST TUE JAN 29 2013
OKC049-137-291720-
/O.EXP.KOUN.SV.W.0009.000000T0000Z-130129T1715Z/
GARVIN OK-STEPHENS OK-
1111 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GARVIN AND
NORTHEASTERN STEPHENS COUNTIES WILL EXPIRE AT 1115 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND IS NO LONGER
SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3447 9773 3454 9775 3485 9757 3485 9735
3479 9723 3445 9767
TIME...MOT...LOC 1710Z 219DEG 43KT 3456 9767
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 5:46 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Jan 29, 5:46 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
546 AM CST TUE JAN 29 2013
.AVIATION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR MOST TERMINALS THROUGH
LATE THIS MORNING. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE...WITH THE MAIN ACCOMPANYING HAZARDS OF SMALL HAIL AND
DAMAGING WIND GUSTS. EXPECT IFR CIGS WITH THE THUNDERSTORMS. IN
ADDITION TO THE THREAT OF SEVERE WEATHER...STRONG WSW WINDS NEAR
25 TO 35 KT CAN BE EXPECTED AT SPS AND LAW LATER THIS AFTERNOON. A
WIND SHIFT FROM THE NORTHWEST WILL ALSO ACCOMPANY A COLD FRONT
LATER THIS EVENING...WITH SOME SNOW SHOWERS POSSIBLE ACROSS
NORTHERN OK NEAR WWR...GAG...AND PNC.
&&
.PREV DISCUSSION... /ISSUED 448 AM CST TUE JAN 29 2013/
DISCUSSION...
A HIGH AMPLITUDE POSITIVELY TILTED UPPER TROUGH HAS MADE IT NEAR
THE SOUTHERN ROCKIES EARLY THIS MORNING. RAPID HEIGHT FALLS ARE
NOW BEING OBSERVED ACROSS THE SOUTHERN PLAINS AS A RESULT...AND
CONVECTION HAS INITIATED NEAR SOUTHWESTERN OK ALONG A DRYLINE.
LATER THIS MORNING...A PAC COLD FRONT WILL MERGE WITH THE DRYLINE
AS THE PREVIOUSLY MENTIONED TROUGH PROGRESSES EASTWARD OUT OF THE
ROCKIES. CONVECTION SHOULD BECOME A BIT MORE WIDESPREAD LATE THIS
MORNING AS THIS OCCURS. IN ADDITION...A VERY STRONG MID LEVEL JET
WILL OVERSPREAD THE REGION AND ALTHOUGH INSTABILITY WILL REMAIN
FAIRLY LOW...SOME SEVERE LINEAR CLUSTERS MAY DEVELOP WITH A THREAT
OF DAMAGING WIND AND SMALL HAIL THE MAIN CONCERNS. BY LATE THIS
AFTERNOON THE TROUGH AXIS WILL MOVE INTO WESTERN OK. MOST OF THE
THUNDERSTORM CHANCES WILL QUICKLY COME TO AN END ACROSS OUR
FA...WITH A RED FLAG THREAT FOLLOWING ACROSS SOUTHWESTERN OK AND
WESTERN NORTH TEXAS. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A
WARNING FOR THE PREVIOUSLY MENTIONED LOCATIONS FOR THIS
AFTERNOON...WHERE STRONG 20 FT WINDS AROUND 25 TO 35 MPH WILL
COMBINE WITH VERY HIGH FIRE DANGER AND LOW RH. A WIND ADVISORY HAS
ALSO BEEN ISSUED FOR THE SAME AREAS. LATER THIS EVENING AS THE
TROUGH AXIS MOVES OVER WEST CENTRAL OK...SOME SNOW MAY DEVELOP
BEHIND THE COLD FRONT ACROSS NORTHERN OK. AN INCH OF SNOW OR
SLIGHTLY MORE APPEARS REASONABLY SO AN ADVISORY CANNOT TOTALLY BE
RULED OUT. WILL PASS THIS ON TO THE NEXT SHIFT.
TEMPERATURES WILL DROP BACK INTO THE 40S AND 50S TOMORROW
AFTERNOON AS THE UPPER TROUGH MOVES INTO THE MIDWEST...WITH A
WARMUP THURSDAY AS THICKNESSES INCREASE A BIT. ANOTHER COLD FRONT
WILL SLIDE OVER THE FA LATE THURS EVENING AS A CANADIAN WAVE
DIVES SOUTH OVER THE UPPER MIDWEST...DROPPING TEMPS BACK DOWN TO
NEAR NORMAL VALUES FRI.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 70 34 47 29 / 60 10 10 0
HOBART OK 64 30 48 28 / 10 10 10 0
WICHITA FALLS TX 70 34 52 32 / 50 10 0 0
GAGE OK 54 25 45 24 / 30 30 0 0
PONCA CITY OK 65 31 44 27 / 70 30 10 0
DURANT OK 73 42 53 34 / 80 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
OKZ033>038-044.
WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
OKZ033>038-044.
TX...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
TXZ083>090.
WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
TXZ083>090.
&&
11/03/03Hazardous weather outlook, Jan 29, 5:18 AM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
518 AM CST TUE JAN 29 2013
OKZ004>048-050>052-TXZ083>090-301130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
518 AM CST TUE JAN 29 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS OKLAHOMA AND
WESTERN NORTH TEXAS.
LOCATION...
THE RISK FOR SEVERE STORMS WILL GENERALLY BE NEAR AND EAST OF A
LINE EXTENDING FROM SEYMOUR TEXAS...TO HOBART AND CLINTON...TO
MEDFORD OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE EARLY THIS MORNING
THROUGH NOON. THE THREAT WILL SPREAD FROM WEST TO EAST THROUGH
THE MORNING HOURS.
IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF PING-PONG
BALLS AND DAMAGING WIND GUSTS OF 65 MPH OR GREATER...ALTHOUGH
TORNADOES CANNOT BE RULED OUT.
DISCUSSION...
VERY MOIST CONDITIONS WILL CONTINUE ACROSS MOST OF THE REGION
THROUGH EARLY THIS AFTERNOON. THUNDERSTORMS WILL CONTINUE TO
DEVELOP THROUGH THIS MORNING OVER CENTRAL AND SOUTHWESTERN
OKLAHOMA...AND MOVE EAST AND NORTHEAST AS A STRONG UPPER LEVEL
STORM SYSTEM PASSES OVER THE ROCKIES. A FEW STORMS MAY ALSO
IMPACT WESTERN NORTH TEXAS EARLY THIS MORNING. THE THREAT OF
SEVERE WEATHER MAY CONTINUE ACROSS EASTERN OKLAHOMA THIS
AFTERNOON.
THE MAIN HAZARDS WITH ANY SEVERE STORM THROUGH EARLY THIS
AFTERNOON WILL BE DAMAGING WINDS AND HAIL UP TO THE SIZE OF PING
PONG BALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY JAN 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HIGH TO EXTREME WILDFIRE CONDITIONS ARE EXPECTED ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON DUE TO A COMBINATION OF
VERY STRONG WINDS...VERY HIGH FIRE DANGER...AND LOW RELATIVE HUMIDITY.
A RED FLAG WARNING IS IN NOW IN EFFECT. A WIND ADVISORY IS ALSO IN
EFFECT FOR THE SAME REGION FOR STRONG SOUTHWESTERLY WINDS.
AS THE UPPER STORM SYSTEM MOVES OVER THE REGION THIS EVENING AND
OVERNIGHT...RAIN SHOWERS WILL LIKELY SWITCH TO SNOW ACROSS PORTIONS
OF NORTHERN OKLAHOMA DUE TO INCREASING DEPTH OF COLD AIR. IT APPEARS
THAT LIGHT ACCUMULATIONS AROUND AN INCH OR SO WILL BE POSSIBLE
NEAR AND NORTH OF ARNETT...FAIRVIEW...AND MEDFORD.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS APPEAR POSSIBLE EARLY NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AROUND NOON TODAY.
UPDATES WILL BE POSSIBLE BEFORE THEN AS NEW DATA BECOMES
AVAILABLE.In the hours before
Local storm report, Jan 29, 9:17 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
917 AM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 2 SSE WARR ACRES 35.50N 97.60W
01/29/2013 E1.00 INCH OKLAHOMA OK NWS EMPLOYEE
&&
FMLocal storm report, Jan 29, 9:32 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 AM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 2 S WARR ACRES 35.50N 97.62W
01/29/2013 E1.00 INCH OKLAHOMA OK PUBLIC
&&
FMSpecial weather statement, Jan 29, 10:15 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 AM CST TUE JAN 29 2013
OKZ020-025-026-029-030-291700-
LINCOLN OK-OKLAHOMA OK-PAYNE OK-CLEVELAND OK-POTTAWATOMIE OK-
1015 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN
OKLAHOMA...EASTERN PAYNE...NORTHEASTERN CLEVELAND AND NORTHERN
POTTAWATOMIE COUNTIES UNTIL 1100 AM CST...
AT 1008 AM CST...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR STANDLEY DRAPER LAKE...NORTHEASTWARD TO NEAR
NEWALLA...CHANDLER...AND CUSHING. INDIVIDUAL STORMS WERE MOVING
NORTHEASTWARD AT 55 TO 60 MPH...WHILE THE COMPLEX WAS MOVING
EASTWARD AT AROUND 25 TO 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCALLY HEAVY RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...STELLA...CHOCTAW...CUSHING...TECUMSEH...HARRAH...MCLOUD...
CHANDLER...STROUD...YALE...PINK...MEEKER...DAVENPORT...WELLSTON...
CARNEY...TRYON...RIPLEY...AGRA...WARWICK AND JOHNSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3541 9674 3541 9677 3536 9677 3525 9684
3525 9747 3618 9682 3616 9682 3616 9663
3588 9662 3559 9662
TIME...MOT...LOC 1608Z 209DEG 78KT 3557 9703
AUSTINSpecial weather statement, Jan 29, 10:21 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CST TUE JAN 29 2013 OKZ044-045-TXZ090-291645- COTTON OK-JEFFERSON OK-CLAY TX- 1021 AM CST TUE JAN 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON... NORTHWESTERN JEFFERSON AND NORTH CENTRAL CLAY COUNTIES UNTIL 1045 AM CST... AT 1018 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR PETROLIA... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WAURIKA...PETROLIA...BYERS...HASTINGS...ADDINGTON AND WAURIKA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3401 9832 3429 9812 3429 9781 3394 9819 TIME...MOT...LOC 1618Z 212DEG 54KT 3402 9821 KURTZ
Special weather statement, Jan 29, 10:35 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1035 AM CST TUE JAN 29 2013
OKZ043-047-048-050-051-291700-
MARSHALL OK-JOHNSTON OK-ATOKA OK-LOVE OK-COAL OK-
1035 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...JOHNSTON...WEST
CENTRAL ATOKA...EASTERN LOVE AND SOUTHWESTERN COAL COUNTIES UNTIL
1100 AM CST...
AT 1031 AM CST...TWO STRONG THUNDERSTORMS WERE LOCATED NEAR
LEBANON AND MANNSVILLE...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...MANNSVILLE...LEBANON...AND PONTOTOC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3387 9680 3386 9688 3396 9691 3395 9700
3387 9700 3392 9718 3407 9710 3408 9697
3417 9697 3417 9693 3433 9693 3434 9688
3451 9687 3450 9651 3454 9651 3445 9627
3411 9653 3411 9658 3407 9656 3382 9676
TIME...MOT...LOC 1631Z 212DEG 55KT 3416 9684
AUSTINSpecial weather statement, Jan 29, 10:49 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 AM CST TUE JAN 29 2013
OKZ020-026-030-031-291730-
LINCOLN OK-SEMINOLE OK-PAYNE OK-POTTAWATOMIE OK-
1049 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...
NORTHWESTERN SEMINOLE...SOUTHEASTERN PAYNE AND NORTHEASTERN
POTTAWATOMIE COUNTIES UNTIL 1130 AM CST...
AT 1045 AM CST...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
STROUD SOUTH AND WEST TO NEAR SPARKS...MEEKER...AND SHAWNEE...STORMS
WITHIN THIS LINE WERE RACING NORTHEASTWARD AT AROUND 60 MPH...WHILE
THE OVERALL LINE WAS MOVING EAST AT AROUND 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCALLY HEAVY RAINFALL THAT MAY PRODUCE LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...CUSHING...TECUMSEH...CHANDLER...STROUD...PRAGUE...MEEKER...
DAVENPORT...EARLSBORO...JOHNSON...KENDRICK...SPARKS...BROOKSVILLE...
MACOMB...AVERY...BETHEL ACRES...HARJO...CENTERVIEW AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3512 9683 3512 9714 3609 9674 3609 9662
3542 9662
TIME...MOT...LOC 1645Z 212DEG 55KT 3561 9680
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:08 AM CST | Wind Advisory | OUN | Comanche, Cotton, Greer, Harmon, Jackson, Kiowa and 1 more | 15 hr |
| Jan 29, 3:14 AM CST | Red Flag Warning | OUN | Comanche, Cotton, Greer, Harmon, Jackson, Kiowa and 1 more | 11 hr |
| Jan 29, 4:48 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 42 min |
| Jan 29, 5:18 AM CST | Special Weather Statement | OUN | Kingfisher | 27 min |
| Jan 29, 5:30 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 45 min |
| Jan 29, 5:43 AM CST | Special Weather Statement | OUN | Garfield | 32 min |
| Jan 29, 5:55 AM CST | Special Weather Statement | OUN | Kay | 20 min |
| Jan 29, 6:11 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 64 min |
| Jan 29, 6:14 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 61 min |
| Jan 29, 7:16 AM CST | Severe Thunderstorm Warning | OUN | Noble, Payne | 14 min |
| Jan 29, 8:07 AM CST | Special Weather Statement | OUN | Comanche, Cotton | 23 min |
| Jan 29, 8:40 AM CST | Special Weather Statement | OUN | Comanche, Cotton, Grady | 35 min |
| Jan 29, 9:03 AM CST | Special Weather Statement | OUN | Grady, Oklahoma | 27 min |
| Jan 29, 9:11 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 34 min |
| Jan 29, 9:19 AM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 41 min |
| Jan 29, 9:20 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 40 min |
| Jan 29, 9:34 AM CST | Areal Flood Advisory | OUN | Oklahoma | 116 min |
| Jan 29, 10:04 AM CST | Areal Flood Advisory | OUN | Lincoln, Payne | 116 min |
| Jan 29, 10:15 AM CST | Special Weather Statement | OUN | Lincoln | 45 min |
| Jan 29, 10:21 AM CST | Special Weather Statement | OUN | Jefferson | 24 min |
| Jan 29, 10:35 AM CST | Special Weather Statement | OUN | Johnston, Marshall | 25 min |
| Jan 29, 10:49 AM CST | Special Weather Statement | OUN | Lincoln, Pottawatomie | 41 min |
| Jan 29, 10:54 AM CST | Special Weather Statement | OUN | Coal, Johnston | 36 min |
| Jan 29, 11:26 AM CST | Special Weather Statement | OUN | Jefferson, Stephens | 34 min |
| Jan 29, 3:18 PM CST | Special Weather Statement | OUN | Bryan | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.